# SDR AALA201512049008

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 25,113 hours, 8,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  MID CABIN EMER FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
